Title
Patterns of opportunistic infections in patients with HIV infection Patterns of opportunistic infections in patients with HIV infection
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
New York, N.Y ,
Source (journal)
Journal of acquired immune deficiency syndromes and human retrovirology. - New York, N.Y
Volume/pages
12(1996) , p. 38-45
ISSN
1077-9450
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle